RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 478, Number 2, Pages 141–144 (Mi dan33882)  

Topology of maximally writhed real algebraic knots

G. B. Mikhalkina, S. Yu. Orevkovbcd

a Université de Genève, Section de Mathématiques, Battelle Villa, Carouge, 1227 Suisse
b Steklov Mathematical Institute, Moscow, 119991 Russia
c IMT, Université Paul Sabatier, Toulouse, 31062 France
d National Research University Higher School of Economics, Russian Academy of Sciences, Moscow, 119048 Russia

Funding Agency Grant Number
Swiss National Science Foundation 159240
159581
NCCR SwissMAP
Russian Science Foundation 14-21-00053
Research is supported in part by the SNSF-grants 159240, 159581 and the NCCR SwissMAP project (G.M.) and by RSF grant, project 14-21-00053 dated August 11, 2014 (S.O.)


DOI: https://doi.org/10.7868/S0869565218020044


English version:
Doklady Mathematics, 2018, 97:1, 28–31

Bibliographic databases:

Document Type: Article
Received: 15.08.2017

Linking options:
  • http://mi.mathnet.ru/eng/dan33882

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019